Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Mar, 1986, Volume 54, Issue 2

A Stochastic Analysis of an Input-Output Model<363:ASAOAI>2.0.CO;2-M
p. 363-374

Guy R. West

The probability density of input-output multipliers under the assumption of normality of the input coefficients is estimated. The moments and confidence intervals of the multipliers are calculated for the Central Queensland Input-Output Model.

Log In To View Full Content

Journal News